# SDR SIMA20190218009

- Difficulty date: February 18, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 36,010 hours, 26,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FACING AFT ON LT WARDROBE IS INOP. C/A-COMPLETE:T/S AND FOUND ELECTRICAL CONNECTOR P341 NOT CONNECTED. CONNECTED P341 EMERGENCY EXIT LIGHT FACING AFT ON LT WARDROBE OPERATIONAL CHECKS GOOD IAW AMM 33-51-00-710-802 OPERATIONAL TEST OF THE EMERGENCY LIGHTS.
